# SDR SWIA200311830

- Difficulty date: March 15, 2003
- Submitted: March 19, 2003
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 3,750 hours, 2,884 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Left Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT CENTER OVERWING EMERGENCY LIGHT INOP.  REMOVED AND REPLACED LAMP ON LEFT CENTER OVERWING EMERGENCY LIGHT.  OPS CHECK GOOD.
